advertisement
Home » Blogs » Being Beautifully Bipolar » Trembling Hands

Trembling Hands

trembling handsAbout a month ago my psychiatrist prescribed for me Wellbutrin. Wellbutrin is an antidepressant. I needed a little “umph.” I had just been hit hard by the devastating blow of a break-up of a long-term, serious relationship…I needed help.

I already take Prozac, mainly for the purpose of helping me out with my anxiety and OCD, but it no doubt helps with bipolar depression. Anyway, we added the Wellbutrin. I was told to watch out for mania (as with all antidepressants when treating bipolar disorder).

I’ll be honest with you, I haven’t noticed much of a difference from the medication, but there is one nagging side effect – trembling hands. Palsy it’s called. It is SO annoying. Try putting on eyeliner or mascara while your hands are shaking. Try writing neatly inside a greeting card. Try signing your name at the pharmacy. It is ridiculous.

I see my psychiatrist next week and will bring this up to him. Sometimes it just takes time for your body to get use to a new medication. I know someone who takes this medication with no shakes. I know someone who was once on this medication who experienced the trembling hands. Proof that side effects are selective.

 

Image courtesy of stockimages at FreeDigitalPhotos.net

Trembling Hands


Elaina J. Martin


3 comments: View Comments / Leave a Comment

 

 

APA Reference
Martin, E. (2015). Trembling Hands. Psych Central. Retrieved on November 14, 2019, from https://blogs.psychcentral.com/being-bipolar/2015/04/22/trembling-hands/

 

Last updated: 22 Apr 2015
Statement of review: Psych Central does not review the content that appears in our blog network (blogs.psychcentral.com) prior to publication. All opinions expressed herein are exclusively those of the author alone, and do not reflect the views of the editorial staff or management of Psych Central. Published on PsychCentral.com. All rights reserved.